# SDR CA090430002

- Difficulty date: April 28, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 4,342 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: L24263100000
- Condition: Cracked
- Location: Engine
- Part time: 2,794 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE MOUNT WAS FOUND CRACKED IN THE UPPER RT MOUNT TO ENGINE ATTACH AREA.
